# SDR TWAA0016808

- Difficulty date: October 22, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND NUMBER 4 CHAIR TRACK CORRODED ON TOP BETWEEN STA 200 AND 218, RBL 44, 18 INCHES LONG.  REMOVED OLD TRACK AND FABRICATED NEW TRACK PER SRM 53-05, SPM 6-70-01, AND INSTALLED PER SRM 51-30.
